It is currently Thu Aug 17, 2017 7:57 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Facial Muscles and Skin
PostPosted: Sun Mar 25, 2012 7:58 pm 
Offline
New Poster
New Poster

Joined: Sun Mar 18, 2012 11:15 pm
Posts: 2
Hello all,

I was just wondering if Subutex cause's the muscles in the face to relax and does it dry the skin out? (Therefore making it more wrinckley(

Im 21 and been on Subutex since was roughly 19. I had very bad tooth decay but i've seen posts adressing that.

I was just wondering how people get the facial grimice or gurn, i see addicts usuallly on herion get deep lines in the face, alsmost like a frown where there cheeks meet the chin.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Mar 25, 2012 9:57 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
I have had hyperhidrosis (excessive sweating) on my hands and feet for 20 years...so much that I try to avoid shaking hands with people, and I always wear socks even in the summer because my feet sweat profusely, and it's embarrassing to have wet stinky feet in flip flops! I have even looked into having surgery for this.

I have noticed in the month that I've been on sub that my skin is waaaayyy more dry than it ever has been. I am constantly putting lotion on my hands, and I never did that before!! That would have made it worse. And my hair has always gotten oily by night time the very same day I wash it. But since being on sub, I can go a couple days without washing my hair and it STILL doesn't even look greasy at all.

This is definitely not normal for me, and usually people would hate having dry skin, but in my case, I am enjoying it very much!! I haven't had to be emarrassed about my clammy hands and feet at all! I know this is not something "normal" people would even think about, and it sounds silly, but it's true. It has effected me most of my life and it's like these symptoms just disappeared over night since I started taking sub!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Mar 25, 2012 11:04 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 25, 2012 8:38 pm
Posts: 5
I've wondered this myself. I've noticed that my nose remains fine, but the rest of my face dries out, leaving this long line along the left side of my face. I have to down a full bottle of water as soon as I wake up and keep downing water all day to stay hydrated and that line usually disappears. And it's definitely coincided with my starting to take subs.
But I noticed when I had my relapse (heroin) that I NEVER had that line on my face when I'd look in the mirror. Strange.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group